# SDR A6WA201542867

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 27,965 hours, 26,896 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 8851, FLAP FAIL AT 0 DEG, WHEN SELECTED TO 8 DEG INFLIGHT PERFORMED FLAP      RESET PROCEDURE IAW AWAC.  SUPPLEMENT 98-18G BOX 11 FLAPS RESET, PLACARDED & PLACED ON MEL.  FECU INTERROGATED FOR FAULT CODES, INDICATED LT BPSU.  R & R LT BPSU IAW AMM 27-51-10.  OPERATIONS CHECKED GOOD.  REMOVED PLACARD & REMOVED FROM MEL.
